# SDR QXEA2009012700048

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - SMALL AREA OF CORROSION ON FLOOR SKIN IN AFT CARGO  BAY BETWEEN SEAT TRACK ON LT SIDE AT STA X698.0 BLENDED SURFACE CORROSION ON FLOOR SKIN AT STA 698.  MAX MATERIAL REMOVED IS .001 INCH.  BLEND IS WITHIN LIMITS OF SRM 51-14-00.  NFEC IAW -8 400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED AND PRIMED IAW RD 8/4-53-884 AND Q400 SRM 51-21-10, 51-25-10.
